# SDR AALA202306165476

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 26,303 hours, 10,436 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR LOW PRESSURE MESSAGE DISPLAYED AFTER CLOSING THE DOOR. MAINTENANCE SERVICED THE L1 DOOR ASSSIT BOTTLE PER AMM 52-10-00.
